# SDR GUU2005F00052

- Difficulty date: September 24, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Engine: Pwa PW118B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTING BETWEEN ROW 3A AND ROW 5A INOPERATIVE.  REPAIRED BROKEN WIRE AT EMERGENCY LIGHTING STRIP.  (K)
